Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, im 39 yo, female. i've been experiencing a burning pain in my left abdominal, i've been to gynecologist and he only gave me
catflam as a pain reliever and didnt enen know whats on it. Does anyone out there had this kind of sickness and what does this be? pls send me an answer throuhg my email, i would appreciate thanks

Loading...

Cherryl:
I you haven't done so already, go on the internet and look up CATFLAM and its possible side effects. It is an NSAID which can cause stomach bleeding/ulceration like an aspirin, only stronger. I once was prescribed Toradol which is also a strong NSAID and had rectal bleeding and black stool possibly from bleeding in my stomach. I stopped right away knowing that this could happen. I'm not saying that what your doctor prescribed you isn't going to work, but just be careful. Is your doctor assuming you have a ovarian cyst causing the pain? Also, if it is not a gynecological problem, maybe there is a problem with your colon since it "lives" in the left abodmen. Perhaps you need to go to a Gastrointestinal doctor and figure the cause of your pain. Good Luck.
Reply

Loading...

I was not aware of this issue so thank you for bringing it to light. I had heard nothing about CATFLAM so thanks for that. Can you tell me a little more about your experience? What did you take instead of Toradol?
Reply

Loading...

I was given Toradol and Vicodin after my total hemorroidectomy. After 3 days of both, I felt that I really did not need the Vicodin and just took the Toradol. Thank goodness I was not taking Toradol "round the clock", but just when I could feel the level of pain coming on. So after 4 days of occasional Toradol, my stomach was killing me and my stools were rock hard and black even though I was on miralax and konsyl etc and my stools for the first couple days had been normal and soft. That same 4th day I had an episode of rectal bleeding where 1 cup of slightly coagulated blood just came out and I did not make it to the bathroom. I knew to STOP. And the next day I was Okay. The stomach pain, black stools and blood stopped.
Instead of Toradol I took extra-strengh Tylenol and made sure my hem surgery area had plenty of ice and Lidocaine. The doc could not believe that I didn't want/need the vicodin, but I was fine. As long as my stool was soft and normal I was okay. I always make sure I look at possible side effects because for some reason medicine seems to work on my body too well. In other words, I don't need a lot to have an effect on me.
Reply

Loading...

I see. I am actually the same way when it comes to medication, so it sounds like we have something in common there. Thanks for anwering my question!
Reply

Loading...